Severe adverse drug reaction to gadobenate dimeglumine

Benjamin D. Singer, Robert S. Woodrick, Jennifer B. Pedicano

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

A 57-year-old man was admitted to our hospital for evaluation and management of stroke in the setting of an atrial septal defect. Shortly after receiving gadobenate dimeglumine for magnetic resonance imaging of the pelvic vessels, he experienced cardiac arrest from which he was resuscitated. His course was complicated by profound distributive shock. The presumed cause was a severe anaphylactic or anaphylactoid reaction to the gadolinium-based compound that he received.

Original languageEnglish (US)
Pages (from-to)363-365
Number of pages3
JournalTheScientificWorldJournal
Volume9
DOIs
StatePublished - May 22 2009

Keywords

  • Anaphylactoid reaction
  • Anaphylaxis
  • Gadobenate dimeglumine
  • Gadolinium

ASJC Scopus subject areas

  • Biochemistry, Genetics and Molecular Biology(all)
  • Environmental Science(all)

Fingerprint Dive into the research topics of 'Severe adverse drug reaction to gadobenate dimeglumine'. Together they form a unique fingerprint.

  • Cite this